MathSciNet Relay Station
MathSciNet bibliographic data
MR1333390 (96h:55001) 55M10 (54D35 54E35 54F45 55M15)
Dydak, Jerzy Cohomological dimension and metrizable spaces. II. Trans. Amer. Math. Soc. 348 (1996), no. 4, 1647–1661.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement